# SDR YENA2025100301005

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 8,417 hours, 1,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 958619
- Condition: Failed
- Location: Zone 200
- Part time: 4,546 hours, 685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. "EMERGENCY LIGHT BAT 10WL REQ REPLACEMENT PER TC A320-33-51-00-710-003; REMOVED AND REPLACED EMERG BAT 10WL IAW AMM 33-51-38. OPS CHECK FAILED, SEE LP 3504923 ITEM 1"
